# SDR SWAA2017011911283

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 65,429 hours, 51,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT BASE BROKEN.  R&R BASE ASSEMBLY PER MM.
